• Title of article

    A note on packing of three forests Original Research Article

  • Author/Authors

    Jean-François Saclé، نويسنده , , Mariusz Wo?niak، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    10
  • From page
    265
  • To page
    274
  • Abstract
    We present the complete result concerning the packing (i.e. the edge-disjoint placement) of three forests into the complete graph Kn
  • Journal title
    Discrete Mathematics
  • Serial Year
    1997
  • Journal title
    Discrete Mathematics
  • Record number

    944140